Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Medicine and Weight Lifting..possible side effect? IEatPillowTags

Posted by kid47 on May 23, 2001, at 16:54:20

In reply to Medicine and Weight Lifting..possible side effect?, posted by IEatPillowTags on May 23, 2001, at 16:28:09

Could be a side effect, but if you feel you are having heart irregularities I would check with a doc. Take care


> I just realized this today. When I'm lifting weights, the same ammount I always used to do, my arms shake and my heartbeat gets a tad irregular. Is that not a good thing?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kid47 thread:64034
URL: http://www.dr-bob.org/babble/20010522/msgs/64036.html